# SDR FDEA201007152535

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- Engine: Pwa PW4158
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A5381206720001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR WEB ATTACH BRACKET CRACKED. FR.48,RBL70. REMOVED CRACKED WEB ATTACH BRACKET IAW SRM 51-40-21.  DRILLED TO FIT, NEW WEB BRACKET IAW SRM 51-72-10, PG 2.  INSTALLED NEW WEB ATACH BRACKET IAW SRM 51-72-10 PG 2 AND SRM51-40-21.
